A teljes lemezes fogpótlások viselési idejének elemzése matematikai módszerrel.

Translated title of the contribution: Evaluation of the survival time of complete dentures with a mathematical method

P. Fejérdy, F. Lindeisz

Research output: Contribution to journalArticle

Abstract

Based on the number of previous dentures and on the information given by the patients the authors describes a mathematical model for the estimation of the denture survival time. The distribution of edentulousness according to age (based on 9991 patients) shows a regular pattern and can be described by a second degree function. The survival time shows a similar regularity. The application of the Kaplan-Meier method can be used to estimate the survival time calculated only from a single cross-sectional study. This approach uses the survival time of the first set of complete dentures and the average edentulous time of the patients with their second complete dentures as a base for the calculation.

Original languageHungarian
Pages (from-to)99-107
Number of pages9
JournalFogorvosi szemle
Volume93
Issue number4
Publication statusPublished - Apr 2000

    Fingerprint

ASJC Scopus subject areas

  • Medicine(all)

Cite this